Posted by: Rosa | 2011-02-10

sex tablet

can anyone help me, my husband is not interested in sex and i am. so what tablet or medicine can i buy over the counter to help him. Please help, worried wife

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

A common cause of decreased desire in men is due to testosterone deficiency. (TDS).Other causes include other endocrine causes and these should be excluded . Psychological and other drug effects should be explored as decreased desire can result as aside effect of some drugs .

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: P | 2011-02-16

Theuns jou Doos.

Reply to P
Posted by: Mmmmmm | 2011-02-12

At last - the sexologist recognises TDS! Welcome!

Reply to Mmmmmm
Posted by: XXX | 2011-02-10

If you are wanting to help him get an erection then he can try Maximore plus.If he simply is not interested in sex then you need to woo him all over again ie dress sexy/send him naughty sms''/emails etc.
Take him away for a dirty week end and the like.
Is he possibly very stressed as that could be a problem.Certain meds can also cause problems with your libido.He might need to go see a dr.

Reply to XXX
Posted by: Theuns | 2011-02-10

I can help you maile me theunsandrews at gmail dot com

Reply to Theuns

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.